MAUDE Adverse Event Report: MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977C265
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Scar Tissue (2060)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from multiple sources (manufacturer representative (rep), healthcare provider (hcp) regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that the hcp opened the paddle lead on the field.Hcp was using a brain spatula (non-medtronic) and stated they were trying to move scar tissue for the paddle lead to fit.When doing so, a csf leak was created.Hcp attempted to place the paddle lead, but the leak worsened so hcp removed everything and aborted the surgery.On 2024-apr-08 the rep reported that the brain spatula started the csf leak, doctor attempted to place paddle, and doctor said ¿it made the csf leak worse¿.Doctor aborted the case.Duraseal was used to treat the csf leak.On 2024-apr-10 the rep provided hcp information.The issue is resolved at this time, and the lead was discarded.Weight was asked, but unknown.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction to regulatory report: there is no clear allegation of a device issue or device malfunction.(b)(4) removed and (b)(4) added.D12 added to h2 to reflect corrected information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently, unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SPECIFY SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19143646
Report Number2649622-2024-10891
Device Sequence Number7443699
Product Code LGW
UDI-Device Identifier00763000324223
UDI-Public00763000324223
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977C265
Device Catalogue Number977C265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date05/22/2024
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale